# SDR USAA000883

- Difficulty date: June 3, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Pax Doorway
- Part time: 40,798 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND DOOR SUPPORT CRACKED 2 INCHES, LOWER CORNER AT FORWARD DOOR SUPPORT.  INSTALLED DOUBLER PER SRM 51-70-11.  (M)
